Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Hiv And Armpit Rash

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

rash under armpit

Posted by Anonymous, 5 Replies
is a rash under the armpit a common ars symptom. the rash under my armpit looks to me as it is peeling.it is kind of red in color but not real dark. should i worry about this. it is happening under both of my armpits. please any answers would be... Read more »

Accutane or HIV rash?

Posted by Anonymous, 2 Replies
WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, but I keep hydrocortizone on it, and it helps. DO I HAVE HIV? Read more »

Help ... HIV or PEP Rash?

Posted by GDog, 2 Replies
About 4 weeks ago I stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.

I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, neck, back and some on my chest).

I started... Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

skin rash

Posted by theman22, 1 Reply
i have these pimple like bumps. they are not that big. they are skin colored maybe a little shinier. they do not hurt or anything they are just there. i have them on my under arm right below my armpit a cluster of like 6 or 7. i also have a cluster... Read more »
Ask the Experts

Swollen legs, rash, question HIV

Went to cancer dr today and he palpated but was unable to locate any remarkable lymph nodes. I am going for a 6-month Elisa tomorrow and Now I am getting really scared. All of my CDC bloodwork was normal except for a protein and albumin. He will do...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
Hardly time to plan your funeral. Obviously the most important thing for you to find out is whether or not you are HIV positive. Nothing in your note suggests to me that you have nephrotic symptoms; I'm not sure why you jumped to that... Read more »

Could an HIV related rash show up within days?

Dear Judith. PLEASE HELP ME. I'm sorry but this will be a long question. But very important.I was sexually active with 2 males in Oct.2001 between Oct.14 & 23. On the 24 after having sex with the second partner I developed a rash in my...
Judith A. Aberg, M.D.

Response from Judith A. Aberg, M.D.

Washington University, St. Louis School of Medicine
http://www.cnn.com swfasf... Read more »

Swollen Glands/Rash due to Hepatitis or HIV?

Doc this is the second time I'm asking this.Please help me.On 28th Jan 2000 I had sex with an escort service girl in USA.I am a virgin male and on that day I used a condom and she gave me oral sex (max 35-40 secs) and then got on top (max 1min)...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
A negative HIV test 2 weeks after exposure is too soon to know if your are really HIV- or not. You will need to be retested at 2-3 months afterwards, and at 6 months to be 100% certain. Hepatitis B may cause many of the same symptoms, and you... Read more »

sex with a prostitute; could my armpit swelling be HIV?

I know how many questions you must get each week but would be eternally grateful if you could find a moment to answer mine. I am concerned that I may have contracted HIV through protected vaginal sex with a prostitute. Is this possible, even if the...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
Based on the information you have given me, it would be unlikely, but not impossible, for you to have contracted HIV infection. Condoms do not eliminate the risk of HIV infection, they just diminish the risk. We call this "safer" sex,... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »